Such a simple question about stomach problems caused by a NSAID raises the question about really bad Problems that can be caused by a much less potent drug like Advil.
When I questioned my PCP of 15 years about using NSAIDs since a Neurosurgeon precribed Arthrotec & a muscle relaxer to me last week -- Thursday on 6/12. My doctor did not bush me off but he told me that Arthrotec was not for me and we talked about NSAIDs and he told me that he would like me to do my own research -- and he then wrote 2 words on a slip of paper.
The words are --- Cyclooxganase Pathways-. And,I am not young but a very senior person that has been married 53 years in August.
Since Monday I have really done some searching, and I agree with janewhite1 -- the latest poster on this thread.
I NOW also think that taking NSAID continuosly on a daily basis is not a Good idea. There are not only potential stomach problems like ulcers but some other potentially really bad side effects like renal (kidney) failure and cardiovascular events (heart attacks) that can occur.
I wish you well---Harry